An approximation theorem of Wong-Zakai type for stochastic Navier-Stokes equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 15-36
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1996__96__15_0,
author = {Twardowska, Krystyna},
title = {An approximation theorem of {Wong-Zakai} type for stochastic {Navier-Stokes} equations},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {15--36},
year = {1996},
publisher = {Seminario Matematico of the University of Padua},
volume = {96},
mrnumber = {1438286},
zbl = {0882.35140},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1996__96__15_0/}
}
TY - JOUR AU - Twardowska, Krystyna TI - An approximation theorem of Wong-Zakai type for stochastic Navier-Stokes equations JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1996 SP - 15 EP - 36 VL - 96 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1996__96__15_0/ LA - en ID - RSMUP_1996__96__15_0 ER -
%0 Journal Article %A Twardowska, Krystyna %T An approximation theorem of Wong-Zakai type for stochastic Navier-Stokes equations %J Rendiconti del Seminario Matematico della Università di Padova %D 1996 %P 15-36 %V 96 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1996__96__15_0/ %G en %F RSMUP_1996__96__15_0
Twardowska, Krystyna. An approximation theorem of Wong-Zakai type for stochastic Navier-Stokes equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 15-36. http://geodesic.mathdoc.fr/item/RSMUP_1996__96__15_0/